I understand weight gain is common while taking paxil cr. Can I modifiy my diet to maintain my current weight or does it really matter?
11 Jun 2010
Paxil CR can often cause loss of appetite, nausea, and diarrhea -- all of which may contribute to weight loss.
Up to 12 percent of people taking Paxil CR reported a loss of appetite. On average, people lost about a pound or less while taking Paxil CR. However, it is possible for people to lose large amounts of weight while taking the drug.
Hope it helps? However it would be better to reconfirm from the doc/pharmacist who prescribed the med.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
All I have heard is its impossible to lose weight even w/ exercise and diet. I am currently on Lexapro and have been gaining weight since I started. ...
3 answers • 6 Feb 2010
I've gained more than 30 lbs. since taking Paxil several yrs. ago. My dr. recently said that the Paxil may be a factor and to discontinue it. I ...
3 answers • 13 Jul 2010
1 answer • 21 Oct 2010
dr perscribed it to help me lose weight cause by taking 2000mg of Depakote a night and cause alot of steroid weight that is very HARD TO LOSE. HELP???
3 answers • 19 May 2014